skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục
Lọc theo: Chủ đề: Mathematics xóa Cơ sở dữ liệu: MEDLINE/PubMed (NLM) xóa Cơ sở dữ liệu: Elsevier (CrossRef) xóa Cơ sở dữ liệu: SpringerLink xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Valid inequalities and lifting procedures for the shortest path problem in digraphs with negative cycles

Mamane Souley, Ibrahim ; Maculan, Nelson ; Minoux, Michel; Nguyen, Viet Hung (Editor)

Optimization Letters, 2015, Vol.9(2), pp.345-357 [Tạp chí có phản biện]

ISSN: 1862-4472 ; E-ISSN: 1862-4480 ; DOI: 10.1007/s11590-014-0747-5

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Coupling models of cattle and farms with models of badgers for predicting the dynamics of bovine tuberculosis (TB)

Moustakas, Aristides ; Evans, Matthew R.

Stochastic Environmental Research and Risk Assessment (2015), Vol 29, Issue 3, pp 623-635 [Tạp chí có phản biện]

Arxiv ID: 1503.01890

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A mathematical model of Doxorubicin treatment efficacy for non-Hodgkin's lymphoma: investigation of the current protocol through theoretical modelling results

Ribba, Benjamin ; Marron, K ; Agur, Z ; Alarcón, T ; Maini, P. K; Ribba, Benjamin (Editor)

Bulletin of Mathematical Biology, January 2005, Vol.67(1), pp.79-99 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602 ; DOI: 10.1016/j.bulm.2004.06.007

Toàn văn sẵn có

Phiên bản sẵn có

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến

Đang tìm Cơ sở dữ liệu bên ngoài...